# SDR ASAA0640586

- Difficulty date: May 15, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 30,887 hours, 16,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881115
- Condition: Gouged
- Location: Bs 1024 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT GOUGE ON EXTERIOR SKIN.  REMOVED DAMAGED SECTION OD SKIN FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW ASA EA 5330 02088.
